Ask an expert
Question

10 Jun 2011

STI''s
I have had an anal rash like 2 years ago. It went away when I went to my doctor and they said it was HPV. Now after i use the bathroom sometimes there is blood on the paper... and sometimes i have anal discharge. Sometimes my foot joints feel weird.. it does not hurt it just feels weird. I have only had anal intercourse once. Could it be anal gonorea?
Answer 353 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dave

I suggest that you consult a gastroenterologist for a proctoscopy and colonoscopy, in order to establish the source of your symptoms and discomfort.

The bleeding can be due to a small tare of the rectal mucosa. It is important that you have an examination done, as there are also other possibilities for the bleeding and discharge that have to be ruled out.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18663 votes
Vote